# SDR DHL2002801018

- Difficulty date: September 16, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: 300062495
- Condition: Defective
- Location: Fire Loop
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE B LOOP INOP.  FOUND PIN B ON P1-7007 TO PIN B CONNECTOR P1-7001 GROUNDED.  IT ONLY SHOWS WITH A MEGGER.  REPLACED CONNECTOR P1-7007, SYS OPS CHECKS GOOD PER DC-8 M/M 26-10-0.
